# SDR VNAA2015071300013

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 1,100 hours, 1,016 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Part time: 97 hours, 90 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 4 TIRE BLEW ON LANDING.  MAINTENANCE R & R THE NR 4 AND 3 MAIN WHEEL AND TIRE ASSEMBLIES AND PERFORMED TIRE BURST INSPECTION IAW AMM.  NO OTHER DAMAGE NOTED.  ACFT RELEASED FOR SERVICE.
